Posted by: Anonymous | 2009-06-08

Period a bit messed up

HI there.
I was using microval but since i stopped breastdfeeesing i was to start with tripahsil with my next period ( i have a 28 day cycle) . So the pills ran out on the day i was suposed to start with my periods. I was due to start the 29th May but nothing happaned ( and i' m not usually late). I decided to not take anything until i saw a period. The period then started on 1st June and was very heavy for 2 days then stopped for a day then started again but this time very light ( like when i am nearing the end of the period). Went on for 2 days but very light then stopped again. I started taking triphasil with the start of the period. My periods usually lasts 5 days though the last day 2 days is just drops of blood. Am worried as now it only took 4 days and it stopped and started again in the middle of the cycle. WHat' s the possiility of me being pregnant? I am really confused. I have been taking triphasil everyday the same time for the past week.
Your response will be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably best to doa pregnancy test to be sure, as you were off contraception for a while. However, it is more likely that this is just your body adjusting to the hormonal changes with stopping breastfeeding and changing from Microval to Triphasil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.